Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suffering from severe rheumatoid arthritis and Hepatitis C. Taking prednisone and Norco. Alternate medicine for Norco?

I am 63 yr old female, with severe rheumatoid arthritis , diagnosed for 14 years. I also had hep C 10 years ago and underwent treatment. I responded to it very good, and now my titer and liver counts are normal, I do not show Hep C in current blood tests. I have been on Plaquenil , Prednisone , and have taken Norco for pain. Rheumatologists want to give me Biological Modifiers, telling me there is risk, and I do not choose to assume that risk. My question is: I have been seeing a Pain Management Specialist who was shut down by the state of Indiana, which left me without my Norco, I went to Primary Care Dr, who seems to be afraid to prescribe me any pain medicine, I can hardly stand to move, my main concern is I am sick, diariah, weak, have gone back to her three times in past week, complaining of being sick, asking about withdrawal, afterall, I have taken Norco for 7 yrs, and she is referring me to an orthopaedic Dr. That appointment isn t for 4 weeks. Why do those of us who deal with this awful disease are treated like our pain isn t that important. Yes the Plaquenil, might help, it is a DMARD, but the pain I am dealing with is causing my life to be so miserable. The Norco made it tolerable, and I never abused it, never ran out before time. . . because there is a problem with people abusing Rx drugs, people like me have to suffer? What can I do to help with these symptoms of withdrawal?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you are having now are due to a withdrawal from narcotics. But all these symptoms are self limiting and are likely to improve over next 7-10 days. In the long term it will decrease your dependence.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 5 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor